# SDR UPS98225517

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498130
- Condition: Corrosion
- Location: Bs 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-01) ON STR 22, BS 362.  REMOVE AND REPLACE PER SRM 53-10-03 AND SRM 51-30-5, MM 51-20-151 AND SRM 53-11-00.
